The arithmetic of Fermat curves

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)503-511
Number of pages9
JournalMathematische Annalen
Volume294
Issue number1
DOIs
StatePublished - Dec 1992

Fingerprint

Fermat Curve

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The arithmetic of Fermat curves. / Mccallum, William G.

In: Mathematische Annalen, Vol. 294, No. 1, 12.1992, p. 503-511.

Research output: Contribution to journalArticle

Mccallum, William G. / The arithmetic of Fermat curves. In: Mathematische Annalen. 1992 ; Vol. 294, No. 1. pp. 503-511.
@article{3a7a0db7eab04520bf1aea941d4f2582,
title = "The arithmetic of Fermat curves",
author = "Mccallum, {William G}",
year = "1992",
month = "12",
doi = "10.1007/BF01934338",
language = "English (US)",
volume = "294",
pages = "503--511",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - The arithmetic of Fermat curves

AU - Mccallum, William G

PY - 1992/12

Y1 - 1992/12

UR - http://www.scopus.com/inward/record.url?scp=0001289972&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001289972&partnerID=8YFLogxK

U2 - 10.1007/BF01934338

DO - 10.1007/BF01934338

M3 - Article

VL - 294

SP - 503

EP - 511

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -